# SDR UIEA2018010800033

- Difficulty date: December 31, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,644 hours, 17,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LENS WEATHER RADAR FAILED LEFT AND RIGHT.  OPS CHECKED THE NR 2 WEATHER RADAR GOOD IAW 34-43-00.
